Show ratings & reviews for

3.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

31 People found this comment helpful

My pulse has slowed down to 65-70 instead of 105 and up. I am now getting headaches and stomach aches really bad. Diarrea too. I have noticed I am tired alot more too. Not sure if I can handle the side effects.

Shared reviews and ratings

Anonymous | 75 or over | Female | On medication for 6 months to less than 1 year | Patient
5/24/2021
Condition: Having a Rapid Heart Action - Supraventricular Tachycardia
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

Have AFIB & Sick Sinus & pacemaker. Prescribed digoxin 7 months ago for Super Ventricular Tachycardia after it was detected by pacemaker test. Started with dizziness & reported to cardiologist; 6 weeks later I passed out - saw cardiologist and had follow up 2x. Continued to report lightheadedness & lack of appetite. Cardiologist scheduled follow up 6 MONTHS later. 7 months in, developed nausea, vomiting and diarrhea. Almost passed out, went to ER. Diagnosed with dehydration (no surprise), low potassium & low magnesium. Blood tests revealed Digoxin Toxicity. It took almost 48 hours to return to normal levels of Digoxin in system. Cardiologist NEVER monitored blood levels ! 90 years old and with 1 functioning kidney and he NEVER ran 1 blood test in 7 months.

Report this postFill 3Created with Sketch.
Jojanr | 65-74 | Female | Patient
2/2/2017
Condition: Other
Overall rating 3.7
Effectiveness
Ease of Use
Satisfaction

I don't know if this had been the medicine giving me horrible headaches, and I know this sounds crazy, everything seems to have a yellow tent lol.

Report this postFill 3Created with Sketch.
TracyL | 55-64 | On medication for 6 months to less than 1 year | Patient
12/11/2016
Condition: Ventricular Rate Control in Atrial Fibrillation
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Have V-Tach. Scary life threatening episodes. Started taking this several months ago and worked great for awhile then needed to be increased from 125 mcg once a day to twice as much.Not as many episodes. Don't like the fact this could stop working at anytime.Some tiredness but a pleasant side effect, have had a scalp condition for 10 years no Dr. could treat. A form of cradle cap closest they could come up with.This cleared up completely with this med. All in all very pleased with this drug.

Report this postFill 3Created with Sketch.
yisu | 75 or over | Female | On medication for 6 months to less than 1 year | Caregiver
4/8/2016
Condition: Chronic Heart Failure
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

it works for me

Report this postFill 3Created with Sketch.
digoxin | 65-74 | On medication for less than 1 month | Patient
2/5/2016
Condition: Chronic Heart Failure
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Came home from hospital taking numerous drugs for atrial fib and flutter. Told my primary care Dr. that I was still having irregular and unusual heartbeat. He put me on digoxin and said it would take a few days up to a week to notice changes. In 4 days time I was comfortable not feeling the symptoms as often or as intense.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More